# SDR DALA2020020600946

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 11,478 hours, 4,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Unknown
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3868 FWD SERVICE DOOR RIGHT SIDE GIRT BAR CLIP DOES NOT HOLD GIRT BAR SECURE DURING OPENING + CLOSING . CORRECTIVE ACTION: TENSION NORMAL. CLIP SECURELY HOLDS GIRT BAR DURING OPENING + CLOSING. A/C OK FOR SVC (67244270).
